# SDR SWIA2020032649375

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK ON THE FLOOR ATTACHMENT TO THE REAR PRESSURE BULKHEAD AT LBL9.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 3/25/2020   BLENDED OUT CORROSION ON SEAT TRACK, NEAR THE REAR PRESSURE BULKHEAD(FS621) LBL9.0. REF CRJ 200 SRM. BLEND OUT OF LIMITS ON SEAT TRACK. REF CRJ 200 SRM. REMOVED AND REPLACED SEAT TRACK WITH A NEW ONE. REF CRJ 200 AMM. SEE CONTINUATION CARD FOR DETAILS
